Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A characterization of discrete Banach lattices with order continuous norms


Author: Witold Wnuk
Journal: Proc. Amer. Math. Soc. 104 (1988), 197-200
MSC: Primary 46B30; Secondary 47B55
MathSciNet review: 958066
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a characterization of those $ \sigma $-Dedekind complete Banach lattices for which every continuous linear operator $ T:E \to {c_0}$ is a difference of two positive linear operators from $ E$ into $ {c_0}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B30, 47B55

Retrieve articles in all journals with MSC: 46B30, 47B55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0958066-0
PII: S 0002-9939(1988)0958066-0
Keywords: Banach lattice, regular operator
Article copyright: © Copyright 1988 American Mathematical Society